# SDR VNAA202304270035

- Difficulty date: March 14, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670755418
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HYD LINE SUPPORTS (4 EAS) AT LH / RH WHEEL WELL AREA BTW FS=797 TO FS= 830 AND LBL 40" AND 35" / RBL 40" AND 35"
